×

zbMATH — the first resource for mathematics

The zeros of exponential polynomials. I. (English) Zbl 0267.33001

MSC:
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A.S. Besicovitch [1] Almost periodic functions , Cambridge Univ. Press, Cambridge 1932. · JFM 58.0264.02|0004.25303
[2] H. Bohr [2] Almost periodic functions ; Chelsea Publishing Company, New York, 1947. · Zbl 0005.20303
[3] J. Cassels [3] An introduction to diophantine approximations , Cambridge Univ. Press, Cambridge, 1957. · Zbl 0077.04801
[4] D. Dickson [4] (a) Zeros of Exponential sums ; Proc. Amer. Math. Soc. vol. 73, pp. 84-89, 1965. (b) The asymptotic distribution of zeros of exponential sums ; Publ. Math. Debrecen, 11, 295-300 (1964). · Zbl 0136.06103
[5] L. Ehrenpreis [5] Fourier analysis in several complex variables , Wiley-Interscience, New York, 1970. · Zbl 0195.10401
[6] R.E. Langer [6] On the zeros of exponential sums and integrals; Bull . Amer. Math. Soc. 37, 213-239 (1931). · Zbl 0001.34403 · doi:10.1090/S0002-9904-1931-05133-8
[7] C. Moreno [7] Zeros of exponential polynomials (to appear).
[8] G. Pólya [8] Geometrisches über die Verteilung der Nullstellen gewisser ganzer Transzendenter Funktionen ; Münch. Sitzungsber., 50, 285-290 (1920). · JFM 47.0303.04
[9] J. Tamarkin [9] Some general problems in the theory of ordinary differential operations , Math. Zeit., vol. 27, (1927) p. 24. · JFM 53.0419.02
[10] R. Tijdeman [10] On the number of zeros of general exponential polynomials ; Thesis, Univ. of Amsterdam, The Netherlands, 1969. · Zbl 0211.09201
[11] P. Turán [11] On the distribution of zeros of general exponential polynomials; Publ . Math. Debrecen, 7, 130-136 (1960). · Zbl 0096.03001
[12] C. Wilder [12] Expansion problems for ordinary linear differential equations, etc ., Trans. of Math. Soc. vol. 18 (1917) pp. 415-442. · JFM 46.0697.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.